Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Experiencing pain in hip, thigh, groin and knee. Took celebrex nad ibuprofen. MRI showed hip endochroma and bursitis. Suggest

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9622 Questions
Question
HELL. I HAVE BEEN EXPERIENCING PAIN..SEVERE AT TIMES IN MY RIGHT HIP, THIGH , GROIN AND KNEE. I GET MUSCLE SPASMS AND ACHING IN THE BONE OF MY THIGH. IT HAS BECOME INCREASINGLY DIFFICULT TO OBTAIN RELIEF. I USE CELEBREX AND IBUPROFEN.. RECENTLY I HAD MRI OF HIP WHICH SHOED A POSSIBLE ENDOCHROMA/CHONDROSARCOMA AND BURSITIS. I ALSO HAD MRI OF KNEE WHICH SAY I HAVE DEEP FISSURING WITHIN THE CARTILEDGE OF LATERAL PATELLAR FACET AND MEDIAN PATELLAR RIDGE AS WELL ASMIDLINE TROCHLEA WITH SUBCHONDRIAL CYSTIC CHANGE. THERE IS PATCHY NON SPECIFIC PUNCTATE FOCI OF T2 HYPERINTENSE SIGNAL IN DISTAL FEMMUUR PROXIMAL TIBIA. PLEASE EXPLAIN WHAT THIS COULD POSSIBLY BE. I AM SUFFERING AND DONT WANT TO USE PAIN MEDS. I NEED TO UNDERSTAND WHAT IS GOING ON SO I KNOW WHAT MY NEXT STEP SHOULD BE. I JOINED A GYM TO DO WATER AEROBICS ASSUMING IT IS ARTHRITIS BUT IT CAUSED ME EXTREME PAIN. PLEASE TELL ME WHAT YOU THINK IS GOING ON.
Posted Sun, 28 Jul 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 43 minutes later
Hello,
Thanks for posting your query.
The changes in your hip joint- enchondroma or chondrosarcoma is suggestive of a malignant bone tumor that needs an excision biopsy for confirmation and to restrict its further spread.
The changes in the knee joint are not worrisome. The cyst that is present is a benign lesion and is suggestive of degenerative changes in the joint.
The hyperintense lesions in the lower femur and upper tibia are likely to be due to benign sclerotic changes in the bone and are not suggestive of any pathology.
I encourage you to consult your orthopedician for proper management at the earliest.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.

Above answer was peer-reviewed by
 
Follow-up: Experiencing pain in hip, thigh, groin and knee. Took celebrex nad ibuprofen. MRI showed hip endochroma and bursitis. Suggest 13 minutes later
problem is am experiencing alot of pain in my knee also. it swells and ..i dont know anymore weather it is my hip or knee that is the primary problem. so you dont see any cause of pain in my knee based on those findings.?? what is deep fissuring?? is it arthritis?
 
 
Answered by Dr. Praveen Tayal 7 hours later
Hello.
Thanks for writing again.
The deep fissure that you have can be due to wear and tear of the joint cartilage or due to a past history of injury. This is responsible for the pain and swelling in the knee that you are having. If there is no history of injury to the knee then these changes are likely to be due to chondromalacia.
Viscosupplementation injections (Synvisc, Orthovisc), steroid injections (cortisone) and anti-inflammatories (Naprosyn, Celebrex) in addition to regular physiotherapy help in treatment. You can use an elastic knee brace for support if the symptoms are severe.
But a more severe problem lies in your hip joint which needs an immediate medical attention.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor